# SDR UALA2008111306196

- Difficulty date: October 20, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,467 hours, 11,668 cycles
- Engine: Pwa PW4060
- Engine time: 46,724 hours, 7,797 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 46,724 hours, 7,797 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ANGLE GEAR BOX (AGB) AFT END HAS LOOSE BOLTS AT 12:00 AND FLANGE EAR IS BROKEN AT 1:00.  REPLACED NR 1 ENGINE.  ENGINE WAS SUBSEQUENTLY FIELD REPAIRED.  THE ANGLE GEARBOX (AGB), HORIZONTAL DRIVESHAFT, AND CP07 FUEL TUBE WERE REPLACED.
